Home Health & Beauty Signs your Partner is HIV Positive

Signs your Partner is HIV Positive

Signs your Partner is HIV Positive. Do you know that your partner might HIV Positive and taking ARVs secretly and you wouldn’t know it…

Although one cannot actually conclude by eyes that one maybe is taking the Anti-Retroviral treatment, there are several things that you must watch out and they can tell you if something is wrong so that you know when and how to take the required action at the right time.

Signs of HIV

Most of these factors are side effects of ARVs. HIV drugs have improved over the years, and serious side effects are less likely than they used to be. However, HIV drugs can still cause side effects. Some are mild.

Others are more severe or even life-threatening. A side effect can also get worse the longer you take the drug. Below are some of the factors that you must watch out on your partner:

Appetite loss

ARV Drugs that cause it: Abacavir (Ziagen)

Lipodystrophy (changes in the distribution of body fat)

ARV Drugs that cause it: combinations of drugs from the nucleoside reverse transcriptase inhibitors (NRTIs) and protease inhibitor classes, other HIV drugs

 Diarrhoea

ARV Drugs that cause it: protease inhibitors, antibiotics, delavirdine, maraviroc, raltegravir and cobicistat.

Fatigue

Fatigue is a side effect of HIV drug treatment, but it is also a symptom of HIV. Drugs that cause it: zidovudine
and efavirenz.

Mood changes, depression, and anxiety

ARV Drugs that cause it: Efavirenz (Sustiva)

Rash

ARV Drugs that cause it: protease inhibitors, emtricitabine, raltegravir, elvitegravir/tenofovir, disoproxil/emtricitabine, non-nucleoside reverse transcriptase inhibitors (NNRTIs), etravirine, delavirdine, efavirenz and nevirapine

Trouble sleeping

ARV Drugs that cause it: efavirenz, emtricitabine, rilpivirine, indinavir, elvitegravir/cobicistat

Loading...

1 COMMENT

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.